# SDR IPXA2022060182715

- Difficulty date: May 3, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3805504
- Condition: Gouged
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CRIGHT WING FIXED LEADING EDGE UPPER SURFACE SKIN GOUGE AT XOS=1170.REPAIRED GOUGED RT WING FIXED L/E UPPER SKIN AT XOS=1170 IAW VT-SAA EA 011-5730-01-A9570 REV I/R AND UPS EO MD11-5730-83789-A FAA FORM 8100-9 BY S.KANG (AR-605677) DATED 05/28/2022 (MAJOR).
